On nonary cubic forms.
Journal für die reine und angewandte Mathematik, Tome 386 (1988), pp. 32-98
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
nonsingular cubic form, Hasse principle, Hardy-Littlewood method with the Kloosterman refinement, cubic exponential sums, Deligne's bounds, Farey dissection, Poisson summation, complete exponential sums, special basis
@article{JRAM_1988__386_153017,
author = {Christopher Hooley},
title = {On nonary cubic forms.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {32--98},
year = {1988},
volume = {386},
zbl = {0641.10019},
url = {http://geodesic.mathdoc.fr/item/JRAM_1988__386_153017/}
}
Christopher Hooley. On nonary cubic forms.. Journal für die reine und angewandte Mathematik, Tome 386 (1988), pp. 32-98. http://geodesic.mathdoc.fr/item/JRAM_1988__386_153017/